G2 interpolation of free form curve networks by biquinic Gregory patches

Hermann, T. (1996) G2 interpolation of free form curve networks by biquinic Gregory patches. COMPUTER AIDED GEOMETRIC DESIGN, 13 (9). pp. 873-893.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1149

Update Item Update Item